# SDR 9515329995

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Condition: Extended
- Location: Ldg Gear Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LANDING GEAR DID NOT INDICATE UP AND LOCKED.  RETURNED TO PHL AND AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND MAINTENANCE BYPASS VALVE DOOR EXTENDED.  RESECURED DOOR AND OPERATIONAL CHECK GOOD.
